# SDR QXEA2020020400084

- Difficulty date: February 3, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00669
- Aircraft time: 7,551 hours, 4,650 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091143
- Part serial: 2605C
- Condition: Inoperative
- Location: Brakes
- Part time: 7,432 hours, 4,414 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRK RH/LH FAULT ON APPROACH STRONG JERK WHEN BRAKES APPLIED ON LANDING. REMOVED FROM SERVICE. REPLACEMENT OF MAIN BRAKE CONTROL MODULE2 ( MAU2 SLOT 16) PER EMB 175 AMM TASKS 32-41-07-000-801-A  AND 32-41-07-400-801-A. ALL CHECKS ARE GOOD. AIRCRAFT OKAY FOR SERVICE. NO FURTHER DEFECTS. AIRCRAFT RETURNED TO SERVICE.
